RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 137–138 (Mi umn9245)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$L_p$-solubility of the Dirichlet problem for the heat operator

Yu. A. Alkhutov, A. N. Gordeev

Vladimir State Humanitarian University

DOI: https://doi.org/10.4213/rm9245

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:1, 131–133

Bibliographic databases:

MSC: 35K05
Presented: А. А. Давыдов
Accepted: 04.10.2008

Citation: Yu. A. Alkhutov, A. N. Gordeev, “$L_p$-solubility of the Dirichlet problem for the heat operator”, Uspekhi Mat. Nauk, 64:1(385) (2009), 137–138; Russian Math. Surveys, 64:1 (2009), 131–133

Citation in format AMSBIB
\Bibitem{AlkGor09}
\by Yu.~A.~Alkhutov, A.~N.~Gordeev
\paper $L_p$-solubility of the Dirichlet problem for the heat operator
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 137--138
\mathnet{http://mi.mathnet.ru/umn9245}
\crossref{https://doi.org/10.4213/rm9245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503097}
\zmath{https://zbmath.org/?q=an:1178.35189}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..131A}
\elib{https://elibrary.ru/item.asp?id=20359360}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 131--133
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004594}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600004}
\elib{https://elibrary.ru/item.asp?id=13608647}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-68349084799}


Linking options:
  • http://mi.mathnet.ru/eng/umn9245
  • https://doi.org/10.4213/rm9245
  • http://mi.mathnet.ru/eng/umn/v64/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:450
    Full text:175
    References:61
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020